# SDR J7SA2020111700242

- Difficulty date: November 6, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N573FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20564
- Aircraft time: 6,414 hours, 3,829 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Third Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO 4 RAPID LOUD BANGS AND VIBRATION THROUGHOUT THE AIRCRAFT ON TAKEOFF THROUGH 15000 FT.  ENGINE PARAMETERS WERE NORMAL, NO NEW DISCREPANCIES DISPLAYED DURING REMAINDER OF FLIGHT.  SUSPECT MEDCO COATING LIBERATION WITHIN HTF7350 ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT IN KDAL.  PERFORMED BORESCOPE OF THE LT ENGINE 3RD STAGE BLISK BLADES, PER ENGINE LMM SUBTASK 72-00-00-200-010-A01.  INSPECT ENGINE AFTER A CVG SYSTEM MALFUNCTION OR A COMPRESSOR STALL.  ALL 43 3RD STAGE BLADES SHOW DAMAGE TO THE LEADING EDGE.  DAMAGE OUT OF LIMITS FOR CONTINUED SERVICE.
